First off I will start by giving a background to my story.
2 years ago I was on the OCP Microgynon and had been for 10 years without problems. I started to get heavy bleeds regularly so my GP changed my pill to TRINOVUM I gave it 3 months to bed in but the bleeds got worse and was now accompanied by back and stomach pain. I also gained weight, about 1 stone in 6 months. Because of this I decided to give my body a break and came off the pill completley. That was a little over a year ago and since then my bleeds have got worse I have gained another stone in weight and the pain has got worse.
I have been back and forth to my GP and have had the following tests/examinations
Sigmodoscopy (to rule out bleeding from the back passage)
Ultrasound of Kidneys and bladder (To rule out bleeding from these)
Multiple blood tests (Including one for Thyroid)
An ultrasound of pelvis
The last thing I had was the ulstrasound of the pelvis which all looked normal as did all the other tests.
I am feeling really low now as I have no idea what is going on with my body. The doctor says it is probably a hormone imbalance and that finding the right OCP will fix it but from the side effects I had before (weight gain) I cant face going through that again. I have found it impossible to shift the weight that I have gained and the thought of putting on more makes me so depressed.
I have quite a lot of finacial stress in my life and have had for a while, Could stress cause all of this?
I would really appreciate any ideas on what you think it could be so I can explore these with my GP.
Thanks for listening.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?